# SDR DHL2006365002

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE IND ON PILOTS INSTRUMENT PANEL.  DEFERRED ITEM IAW MEL 32-31-01-1 ASSIGHNED DMI 24383 PLACARDS INSTALLED 35884. REFRENCE DMI#24383 NOSE GEAR UNSAFE INDON PILOTS INSTRUMENT PANEL.  REPLACED NOSE GEAR TELESCOPIC DRUG STRUT ROCKER ARM PER MM 32-31-24 OPS NORMAL THIS CLEARS DMI 24383
